RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Emel'yanov, Konstantin Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:526
Abstract pages:416
Full texts:175
References:67
E-mail:

http://www.mathnet.ru/eng/person8728
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/223217

Publications in Math-Net.Ru
2000
1. K. V. Emel'yanov, “On the classification problem for Birkhoff integrable systems with potentials of exponential type”, Mat. Zametki, 67:5 (2000),  797–800  mathnet  mathscinet  zmath  elib; Math. Notes, 67:5 (2000), 672–675  isi
2. K. V. Emel'yanov, A. V. Tsygvintsev, “Kovalevskaya exponents of systems with exponential interaction”, Mat. Sb., 191:10 (2000),  39–50  mathnet  mathscinet  zmath; Sb. Math., 191:10 (2000), 1459–1469  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020